Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi, so I'm on my 17th day (going into week 3) of the acne.org regimen and I am freaking out!!!! The first week I was fine, my schedule in the morning was cleanse, bp (half of the first line of my finger), and moisturizer. I did the same thing at night, but WITHOUT the bp. AFTER week 1, I increased my bp dosage. my schedule in the morning was cleanse, bp (from tip of my finger to the first line), and moisturize. I also did the same thing at night. Then I started realizing my face was getting dry, and flaky so I added jojoba oil to my moisturizer. then i realized my face was getting darker than my body, so i did a little reading one the acne.org forum and it said something about the skin and moisturizer being sensitive with sun, so i started using a moisturize with a SPF, the one Dan recommended (OLAY) then just 4 days ago my face started to get even darker and just looked really dirty. I LOOK LIKE I GOT A REALLY BAD SUNBURN!! It looks horrible... and with the mixture of dry and flaky skin, not a very good look. I don't know if I should continue with the regimen or not. cause this look is not so pretty! idk if bp burned my skin cause i increased the dosage too fast, but please help a girl out. has anyone gone through this? please help me out!! I am so miserable.. I don't even wanna go out. lol

post-379046-0-66035700-1393297126.jpg

post-379046-0-47833300-1393297131.jpg

post-379046-0-66035700-1393297126.jpg

post-379046-0-47833300-1393297131.jpg

Share this post


Link to post
Share on other sites

I can only tell you my experience, which is i used duac for two and a half weeks back in january, it didnt resolve my acne problem was minor anyway, all it did was discolor the skin around the area from pinkish red to pale white, its now six weeks later and honestly i dont think my skin has recovered to what it was, its not affecting my ability to leave the front door but it is an irritation, i tried to get more information and it does state that discoloration or increased redness is a possible but remote side effect and the skin should recover to what it was when the treatment is stopped, personally im still waiting but everyone's different you may want to consult your gp if its really on your mind for an opinion at least or stop the treatment completely to see if it improves.

Share this post


Link to post
Share on other sites

Hi, so I'm on my 17th day (going into week 3) of the acne.org regimen and I am freaking out!!!! The first week I was fine, my schedule in the morning was cleanse, bp (half of the first line of my finger), and moisturizer. I did the same thing at night, but WITHOUT the bp. AFTER week 1, I increased my bp dosage. my schedule in the morning was cleanse, bp (from tip of my finger to the first line), and moisturize. I also did the same thing at night. Then I started realizing my face was getting dry, and flaky so I added jojoba oil to my moisturizer. then i realized my face was getting darker than my body, so i did a little reading one the acne.org forum and it said something about the skin and moisturizer being sensitive with sun, so i started using a moisturize with a SPF, the one Dan recommended (OLAY) then just 4 days ago my face started to get even darker and just looked really dirty. I LOOK LIKE I GOT A REALLY BAD SUNBURN!! It looks horrible... and with the mixture of dry and flaky skin, not a very good look. I don't know if I should continue with the regimen or not. cause this look is not so pretty! idk if bp burned my skin cause i increased the dosage too fast, but please help a girl out. has anyone gone through this? please help me out!! I am so miserable.. I don't even wanna go out. lol

Stop using the benzoyl peroxide. Apply a heavy-duty bland moisturizer like Aquaphor. Use sunscreen at this time, too.

Once the dryness subsides, use a little less than a dime-sized amount over your face.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×